MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 70; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 70; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795210
Medical Device Problem Codes Mechanical Jam (2983); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the user of the affiniti 70 ultrasound system broke the spleen when lifting and moving the system.No further information was received.This event will be reported out of an abundance of caution.There is an allegation of injury to a spleen, however there is insufficient information regarding the user outcome at this time.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Initially it was reported that a user broke the spleen when lifting and moving the system.Additional information was received that reported the damper of the monitor articulating arm was broken/not allowing the arm to rotate.There was no adverse event.Our evaluation concluded that the product feedback reported did not pose risk to health to patients, users, or bystanders, did not allege a serious injury or death and would not cause or contribute to a serious injury or death if the reported issue recurred.

Brand Name
AFFINITI 70
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key25162226
Report Number3019216-2026-100198
Device Sequence Number10737756
Product Code IYN
UDI-Device Identifier00884838056251
UDI-Public(01)00884838056251
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured08/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale